# SDR 20010228CW002

- Difficulty date: February 1, 2001
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N87CW
- Make and model: Piper PA-30
- Aircraft serial: 301639
- Engine: Lyc IO320B1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW11026
- Condition: Cracked
- Location: Engine
- Part time: 5,168 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OIL LEAK NOTED AT CRANKCASE AREA FORWARD OF NR2 CYLINDER.  AFTER CLEANING AN OBVIOUS 1.5 IN CRACK WAS NOTED.  ENGINE WAS REMOVED FOR REPAIRS.  LT ENGINE TSMOH 1098.41, 1992 FIREWALL FORWARD, INC.
